# SDR ABXA9800672

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 561321718
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT SLIDE OPEN COMPLETELY.  READJUSTED CLEARVIEW WINDOW IAW DC8 MM .
